# SDR CA150624004

- Difficulty date: June 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,398 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 601R93106405
- Condition: Damaged
- Location: Te Flap
- Part time: 28,321 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING TASK 000-27-690-104, DETAILED INSPECTION OF THE RT FLAP FLEXIBLE DRIVE, MX OBSERVED THAT THE NR 4 RT FLAP FLEX DRIVE CASING WAS FOUND TO HAVE INNER COIL SEPARATED FROM END.  THIS CONDITION ALLOWS FOR THE POSSIBILITY OF MOISTURE & FINE DEBRIS TO CONTAMINATE FLAP DRIVE SHAFT.  ACFT HOURS:28321, ACFT CYCLES 23168.
